Advertisement

Letters in Mathematical Physics

, Volume 1, Issue 4, pp 289–293 | Cite as

Some comments on the many-dimensional solitons

  • L. D. Faddeev
Article

Abstract

The possibilities for the existence of truly localized soliton solutions in the realistic three-dimensional case are discussed. The gauge invariant theory of a non-linear chiral field is shown to be a good candidate for a model with solitons.

Keywords

Statistical Physic Soliton Group Theory Soliton Solution Invariant Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Faddeev, L.D., Institute for Advanced Study Princeton preprint, May (1975).Google Scholar
  2. 2.
    DashenR., HasslacherB., and NeveuA., Phys. Rev. D11, 3424 (1975).Google Scholar
  3. 3.
    FaddeevL.D., JETP Letters 21, 141 (1975).Google Scholar
  4. 4.
    'tHooftG., Nuclear Phys. B79, 276 (1974).Google Scholar
  5. 5.
    PolyakovA., JETP Letters 20, 430 (1974).Google Scholar
  6. 6.
    SkyrmeT.H.R., Proc. Roy. Soc. A260, 127 (1961).Google Scholar
  7. 7.
    FaddeevL.D., Doklady Akad. Sci. USSR 210, 807 (1973).Google Scholar

Copyright information

© D. Reidel Publishing Company 1976

Authors and Affiliations

  • L. D. Faddeev
    • 1
    • 2
  1. 1.CERN-GenevaGenevaSwitzerland
  2. 2.Steklov Mathematical InstituteLeningradU.S.S.R.

Personalised recommendations